# SDR FDEA201105171860

- Difficulty date: May 17, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 56,777 hours, 22,139 cycles
- Engine: Ge CF66D
- Engine time: 53,225 hours, 65,497 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT 1500 AGL, EXPERIENCED HEAD WINDSHEAR ALERT AND DURING ESCAPE   MANUEVER NR 3 N2 EXCEEDED LIMITS AT MAX OF 101.2 FLAPS WERE 14.2 DEG GEAR WAS UP.  COMPLIED WITH INSPECTION OF NR 3 ENGINE INLET AND EXHAUST AREAS REF AMM 72-00-00-6-1. INTERRIGATED VIA FOR EXCEEDENCE, CONFIRMED N2 101.2%. PER CREW, NO EXCESSIVE MANUVERS PERFORMED. NR 3 ENGINE N2 EXCEEDANCE 101.2 FOR 3 SECONDS REQUIRES BORESCOPE INSPECTION OF   CORE COMPRESSOR & HPT  REF: M/M 72-00-00-6-1 PAGE 3 , N2 OVERSPEED  INSPECTION.   REMOVED THE FOLLOWING BORESCOPE PLUGS CALLED OUT ON PAGES 21 AND 22. FOR HPT.  B3-1 AND B3-2. FOR COMPRESSOR INSPECTION:B1-0,B1-1,B1-10 COMPRESSOR   BLADES/VANES AND HPT FOR BLADE DAMAGE IAW AMM 72-00-00-6-1 2C NO DEFECTS NOTED.
